Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache, giddiness, sinus problems.

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
Having Head ace with guiddiness.
Having Sinus problem from last 4 years.
Posted Thu, 3 May 2012 in Headache and Migraines
Answered by Dr. Shiva Kumar R 3 hours later

Thanks for the query

Regarding headache with dizziness or light headedness, can occur in persons suffering from migraine. This condition is called as vertiginous migraine. Episodes of vertigo lasting between 5 minutes and 1 hour—with or without nausea, vomiting, photophobia along with headache occurs in these persons.

Sinusitis can cause headache but not giddiness. Giddiness can occur if you have associated ear problems long with sinusitis. Usually sinus headache is frontal without associated symptoms like nausea, vomiting, phono and photophobia.

So i feel you are probably suffering from vertiginous headache. The bottom line is that you need to see your GP for a good clinical examination to rule out sinus headache and benign paroxysmal positional vertigo. I am sorry that you are dealing with this frustrating concern and I hope you can find yourself in better health soon with the help of your primary physician / neurologist.

Patients with vertiginous migraine respond to migraine prophylactic therapy. Best among the medicines for vertiginous migraine are calcium channel blockers and tricyclic anti-depressants. The medicines will be prescribed to you by your physician after confirming the diagnosis.

Hope I have answered your query. If you have any additional concerns I would be happy to address them.

Please accept my answer if you do not have any other queries.


Dr Shiva Kumar R
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor